Woman Dies After Steroid Treatment for Eczema

Let us mourn and learn a painful lesson with the death of 32 year old Silvi Ward who died from multiple organ failure after being prescribed azathioprine and systemic steroids in a catastrophic failed attempt to treat her eczema.

Mrs Ward moved to Wigan from Indonesia in 2002 and married her husband Andrew Ward a year later.

She suffered from skin irritations since childhood but sought treatment after moving to Britain.

After a number of treatments failed to cure her eczema she was prescribed azathioprine in February 2009 however she stopped taking the drug in March 2009 when blood tests revealed her white blood cell levels had fallen.

Her hair had also begun to fall out.

On April 9 Mrs Ward was admitted to Wigan Infirmary with chest pains but allowed to return home after tests.

The next day she was taken back to hospital with severe chest pains a sore throat.

While in hospital she developed a rash across her body and began bleeding in her mouth, Mrs Ward’s condition then deteriorated rapidly.
She was taken to Intensive Care, where she died on March 14.

Consultant Pathologist James Harrison, who conducted a post mortem, said Mrs Ward had developed bone marrow depression which had caused the intensive rash and internal haemorrhage.

From http://www.wigantoday.net/wigannews/Family-to-sue-over-virus.6151950.jp

Bottom line, steroids are never safe. Steroids suppress the immune system, making people susceptible to even more harm that may cause further injury and in this case death.

Looking back in 2007 I myself was tasked with guarding my brother against the ignorant hospital doctor in Capitol Medical Center when he checked himself into the E.R. for being dizzy. It became a SHOUTING MATCH between me and that harmful lady doctor who wanted my brother to swallow her steroids. I shouted for DISCHARGE AGAINST DOCTORS ORDERS. And I did not care if we had to PAY the hospital bills in full while we chose to forgo medical insurance which required compliance to the doctor who wanted my brother to take steroids.

This article proves the resolve I had way back in 2007 that steroids were very very dangerous.

Steroids are the wrong way to go in treating eczema. First of all, it is no cure. Second, it is suppression of normal immune function. Eczema is the body’s cleansing mechanism at work. Suppress this cleansing mechanism and the body internally has to carry even more pollution… dirtier blood. That can never be right. Simple logic.

How many more people have to die from steroid treatments?

The cure for eczema is in this website www.eczemacure.info , natural, food based, lifestyle based changes is all you need.

Share and Enjoy

Comments

  1. I know what this poor woman may have gone through. I have severe psoriasis. In February of ’09, I ordered a spray from Spain called Skin-Cap. It’s only active ingredient is listed as zinc pyrithione. I later found out it was banned by the American Food & Drug Administration because it contains the powerful steroid Clobetasol. It did reduce the scaling quite a bit, but about a week after it ran out, something terrible began to happen…
    I first noticed I was cold, shivering, & dizzy all the time for no apparent reason. In a few days, psoriasis started appearing in spots it never has before. For 16 years it covered 45% of my skin. Now it was 85%. Soon my skin started coming off in sheets of flakes 3/4 of an inch in diameter, carpeting my floor. Pus was oozing all over my body under the flakes. It bloomed on my face and palms of the hands.
    Then my back went out. I became a cripple, had to walk with a cane, & could barely make it down the stairs. My friend told me I looked 90 years old (I was 30 at the time.) I lost a great job I had for 3 years. In addition, I got terrible edema in the ankles, something I’d never experienced before. I got elephant feet. I guess my body was keeping extra water in to dilute the poison.
    Where I was lucky is that I couldn’t afford to go to the hospital, & didn’t have much faith in the doctors anyway. For a while I really wasn’t sure if I would live or die, but after 3 months of this hell, my body reverted to where it was before the incident. If I’d gone for treatment, I might not have been so lucky. I later found an old video with Dr Schulze online where he sates that the best thing if you’re sick is to do his cleansing programs; the second best thing is to do *nothing*; & the very worst thing you can do for your health is go get treated at a hospital.
    Another interesting factor here was that I was on a detoxing diet of mostly raw fruit & vegetables. Five months earlier, I was on an average cooked diet & used 3 bottles of Skin-Cap, and had no backlash when they ran out. But with this detoxing diet, just one bottle was enough to cause this. Maybe on a lighter diet, my body had more energy to throw the poisons out violently.

  2. Ive just learned of Sivi’s death…i knew her for about 9 years as a penfriend, from just before her marriage.But only learned of her death thru medical iatrogenesis today…
    Its tragic and farcical as she only had excema.
    Persons like her, a south wast asian woman, are esp vulnerable to westen orthodox medicine..

    Brian

  3. You have got it completely wrong. Azathioprine is NOT a steroid. It is a NON-steroidal immunosuppresive. The Aza killed this woman, according to this report, steroids did not. She would probably have been better off on low-dose steroids.

Speak Your Mind

*

Email
Print